# SDR DALA14035303773

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 13,458 hours, 4,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LIGHTNING DAMAGE TO FUSELAGE SKIN AT BS 380 BETWEEN STRINGER 21 - 22L. MAINTENANCE REPAIRED IAW ERA 514579.
